Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mobs, trees, and fixed points


Author: L. E. Ward
Journal: Proc. Amer. Math. Soc. 8 (1957), 798-804
MSC: Primary 54.00; Secondary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1957-0097036-4
MathSciNet review: 0097036
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Borsuk, A theorem on fixed points, Bull. Acad. Polon. Sci. Cl III vol. 2 (1954) pp. 17-20. MR 0064393 (16:275h)
  • [2] C. E. Capel and W. L. Strother, A new proof of a fixed point theorem of Wallace, Bull. Amer. Math. Soc. Abstract 62-1-111.
  • [3] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 0067907 (16:796d)
  • [4] L. E. Ward, Jr., Partially ordered topological spaces, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 144-161. MR 0063016 (16:59b)
  • [5] -, A note on dendrites and trees, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 992-994. MR 0071759 (17:180c)
  • [6] -, Fixed point theorems for special types of continua, Bull. Amer. Math. Soc. Abstract 61-3-439.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00, 22.05

Retrieve articles in all journals with MSC: 54.00, 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0097036-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society